# SDR USAA030247

- Difficulty date: October 31, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Part time: 15,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED 1.0 INCH LONG BY .70 INCH WIDE, BY .045 INCH DEEP, FRAME 66 OUTBOARD OF FLOOR CTR LEFT OF CTR LINE LAV AREA.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
